# SDR 2024FA0000217

- Difficulty date: March 13, 2024
- Submitted: March 13, 2024
- Operation: General aviation
- Aircraft: N51178
- Make and model: Cessna 172P
- Aircraft serial: 17274274
- Aircraft time: 6,520 hours
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: UNKNOWN
- Condition: Leaking
- Location: Tire
- Part time: 6,520 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNKNOWN, TIRE LOST AIR FOR UNKNOWN REASONS.
